Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Less ejaculation on masturbation followed by stomach pains. What could be the cause?

Dear Sir, I am feeling some problem of not properly discharge . Last night when i did masturbation i feel inside i am discharge but only one or two drops of liquid come out of my pines. From yesterday night i am feeling pain lowen then stomach in veins. One more problem is when i do masturbation after 3-4 days then abnormal flow of liquid flows out of my pines. I am worried about these problems can you help me to get better. Waiting for your reply. Regards, Ahmed Hussain
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Dear
Welcome to HCM
We understand your concerns

I went through your problem descriptions. I suggest you not to worry. The symptoms you are mentioning are not at all reason for worry. If you masturbate once in 4 days or so, you are suppose to have more semen than when you masturbate every day. This is so common and you are worried about the common things.

This could lead you to mental disorder sexual impotency. please do not be apprehensive. Consult elders or counselor if you are in doubt. Don't self diagnose.

Hope this clears your doubts. Available for further clarifications.
Good luck.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor